# SDR 02FDEA00786

- Difficulty date: October 31, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N148FE
- Make and model: Boeing 727-22
- Aircraft serial: 19086
- Aircraft time: 53,147 hours, 40,304 cycles
- Engine: Pwa JT8D1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Out Of Adjust
- Location: T/E Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

MODERATE AIRFRAME FLUTTER ABOVE 280 KNOTS, GOES AWAY WITH SPEED BRAKE HANDLE PULLED TO ABOVE 5 DEGREES WHEN SLOWED DOWN, FLUTTER RETURNS DURING LEFT TURNS.  FOUND RIGHT OUTBOARD TRAILING EDGE FLAP, ECCENTRICS REQUIRED ADJUSTMENT.  ADJUSTED AFT FLAP ECCENTRIC BUSHINGS IAW MM.  AIRCRAFT OK FOR SERVICE.
